Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 11, NWS Twin Cities, MN

May 21, 20244 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 21, 2024, 4:17 PM CDT for 4 counties in Minnesota. It was in force for 43 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2024, 4:17 PM CDT (21:17 UTC)
Expired
May 21, 2024, 5:00 PM CDT
In force
43 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Faribault County, MN, Freeborn County, MN, Steele County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 4:48 PM CDTTSTM WND DMGAlbert Lea, MNCorrecting LSR time. Emergency Manager reported power lines and trees down in Albert Lea. Time estimated via radar.
May 21, 4:48 PM CDTTSTM WND DMGAlbert Lea, MNCorrecting LSR time. Emergency Manager reported power lines and trees down in Albert Lea. Time estimated via radar.
May 21, 4:50 PM CDTTSTM WND GST 565 Nw Walters, MNMNDOT Road Weather station along I-90.
May 21, 4:55 PM CDTTSTM WND GST 472 N Albert Lea, MNAWOS station KAEL Albert Lea AP.
May 21, 4:55 PM CDTTSTM WND GST 472 N Albert Lea, MNAWOS station KAEL Albert Lea AP.
May 21, 5:00 PM CDTTSTM WND DMGGeneva, MNEmergency Manager reported trees and powerlines down in Geneva.
May 21, 5:00 PM CDTTSTM WND DMGGeneva, MNEmergency Manager reported trees and powerlines down in Geneva.
May 21, 5:10 PM CDTTSTM WND GST 573 S Hope, MNMNDOT Road Weather station along I-35.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:14 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2024-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2024-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WUUS53 KMPX 212117
SVRMPX
MNC043-047-147-161-212200-
/O.NEW.KMPX.SV.W.0011.240521T2117Z-240521T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
417 PM CDT Tue May 21 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Freeborn County in south central Minnesota...
  Eastern Faribault County in south central Minnesota...
  Southwestern Steele County in south central Minnesota...
  Southern Waseca County in south central Minnesota...

* Until 500 PM CDT.

* At 417 PM CDT, a severe thunderstorm was located near Wells, or 15
  miles west of Albert Lea, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Albert Lea, Wells, New Richland, Clarks Grove, Ellendale, Alden,
  Geneva, Emmons, Bricelyn, Hartland, Freeborn, and Mansfield.

This includes the following highways...
 Interstate 35 between mile markers 1 and 33.
 Interstate 90 between mile markers 129 and 162.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 900 PM CDT for south central
Minnesota.

&&

LAT...LON 4385 9377 4398 9370 4396 9314 4350 9335
      4350 9405
TIME...MOT...LOC 2117Z 216DEG 32KT 4372 9367 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
1 follow-up statement
365 
WWUS53 KMPX 212149
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
449 PM CDT Tue May 21 2024

MNC043-212158-
/O.CAN.KMPX.SV.W.0011.000000T0000Z-240521T2200Z/
Faribault MN-
449 PM CDT Tue May 21 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FARIBAULT COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for south central
Minnesota.

&&

LAT...LON 4384 9365 4385 9366 4398 9364 4396 9314
      4350 9335 4350 9365
TIME...MOT...LOC 2148Z 216DEG 32KT 4395 9344 

$$

MNC047-147-161-212200-
/O.CON.KMPX.SV.W.0011.000000T0000Z-240521T2200Z/
Freeborn MN-Steele MN-Waseca MN-
449 PM CDT Tue May 21 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR FREEBORN...SOUTHWESTERN STEELE AND SOUTHEASTERN WASECA
COUNTIES...

At 448 PM CDT, a severe thunderstorm was located near New Richland,
or 14 miles southwest of Owatonna, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Albert Lea, New Richland, Clarks Grove, Ellendale, Alden, Geneva,
Emmons, Hartland, Freeborn, Mansfield, Twin Lakes, and Conger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for south central
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4384 9365 4385 9366 4398 9364 4396 9314
      4350 9335 4350 9365
TIME...MOT...LOC 2148Z 216DEG 32KT 4395 9344 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:43 PM CDT, 1 hour 34 minutes earlier. Its key messages:

  • Enhanced risk (level 3 of 5) of severe weather for this afternoon extends as far northwest as Mankato, the southeast Twin Cities metro, and Eau Claire. Damaging wind gusts, hail, and a few tornadoes are all possible
  • Strong synoptic winds late this afternoon and evening in western Minnesota. Wind gusts in excess of 50 mph will be possible.
  • Widespread heavy rainfall is still expected, which will likely lead to an increased risk for river flooding going into the holiday weekend.
  • Active pattern remains in place. Next for chance arrives Friday, with more unsettled weather possible Sunday and Memorial Day.
Area forecast discussion, May 21, 2:43 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
243 PM CDT Tue May 21 2024

.KEY MESSAGES...

- Enhanced risk (level 3 of 5) of severe weather for this
  afternoon extends as far northwest as Mankato, the southeast
  Twin Cities metro, and Eau Claire. Damaging wind gusts, hail,
  and a few tornadoes are all possible

- Strong synoptic winds late this afternoon and evening in
  western Minnesota. Wind gusts in excess of 50 mph will be
  possible.

- Widespread heavy rainfall is still expected, which will likely lead
  to an increased risk for river flooding going into the
  holiday weekend.

- Active pattern remains in place. Next for chance arrives Friday,
  with more unsettled weather possible Sunday and Memorial Day.

&&

.MESOSCALE...
Issued at 242 PM CDT Tue May 21 2024

Severe weather is still on track for this afternoon and evening
across much of south central Minnesota and western Wisconsin. At the
surface as of 18z, there are two low pressure centers; one in far
southwest Minnesota and a second, stronger one near Omaha. The
Minnesota low and its associated warm front have lifted north into
central Minnesota this afternoon and has resulted in the warm sector
making it north of the Twin Cities metro. Previously, there was a
lot of uncertainty regarding how far north this would extend and
thus uncertainty with thunderstorm coverage on the northern and
western edge of this complex system. Further south with the second,
stronger low, a line of severe thunderstorms is currently pushing
into western Iowa. This activity should continue to move
east/northeast at a pretty good clip through mid afternoon and
eventually reach southern Minnesota by around 20z. With the clearing
and strong advection of moist unstable air across south central
Minnesota, these storms should be able to sustain themselves through
western Wisconsin this evening. CAMs and other guidance continue to
highlight three main threats with this event: the risk for all modes
of severe weather, heavy rain and flooding, and very strong synoptic
winds on the backside of the low.

For the severe risk...as mentioned above, all modes of severe
weather are expected this afternoon into this evening with the
highest threat across southern Minnesota and west central Wisconsin.
This is highlighted in the SPC SWODY1 discussion as well as PDS
Tornado Watch 277. Thunderstorm wind gusts in excess of 80 MPH,
isolated very large hail up to 4 inches, and strong (EF2+) tornadoes
are possible. A special 20z MPX sounding will hopefully give us more
insight to the environment, but CAMs and forecast soundings continue
to show very high shear/helicity and moderate MUCAPE values (1000-
1500 J/kg) with higher values 2000 J/kg + in extreme southeastern
Minnesota/Iowa/western Wisconsin. UH tracks have been fairly
consistent in moving across far southeastern Minnesota into western
Wisconsin with a second area further to the northwest across the
Twin Cities metro through 00z.

For the heavy rain/flash flood threat...CAMs are showing impressive
rainfall rates of 1-2"/hour with the storms as they move through.
Per the MPX 12z sounding, PWs were around 1.2" but have likely
increased to near climatological max. The other concern is the
training of storms and recent rainfall across southern Minnesota
over the past few days. This will likely create an elevated flash
flood threat. Additionally, the Twin Cities metro will be
susceptible to flash flooding given the potential for impressive
rainfall rates. This could coincide with the evening rush hour and
will need to be monitored closely.

For the strong wind threat...As the two previously mentioned lows
merge and deepen a little bit more by this evening, 45-50kt synoptic
wind gusts are possible across western Minnesota. A Wind Advisory
remains in effect for this region through 04z. These winds will
diminish below advisory criteria as the low pulls away to the west,
but gusts of 30-35kts are likely across central Minnesota (including
the metro) through 07-08z. Elevated northwesterly winds will remain
in place through Wednesday morning.

&&

.DISCUSSION...
Issued at 424 AM CDT Tue May 21 2024

All things are still on track to have a dynamic system impact the
MPX area today as an unseasonably strong and deepening area of low
pressure moves across MN this afternoon/evening. As befitting of a
strong and dynamic system, severe weather, strong synoptic winds in
the cold conveyor belt, and heavy rainfall are all on the table for
later today.

Overnight, thunderstorms have been most prevalent just north of I-80
across Nebraska and Iowa on the nose of the best 925-850mb moisture
transport. Farther north, we're more in the MUCAPE gradient, with
enough isentropic and lift to get the occasional shower/storm to
pulse up and down, but we have not had to deal with the level of
convection as Iowa has. As we go into the morning and the Nebraska
MCV moves into northwest IA, we should see shower/storm coverage
expand across southern MN. As the system starts to deepen today,
rapid airmass recovery is expected, as a southerly LLJ builds to
over 50 kts in IA, quickly transporting a fresh airmass into the
region. Current expectations are that shortly after 18z today,
storms will rapidly develop near the center of the surface low and
along its attendant cold front. These storms will then quickly
develop into an arcing line of storms that will accelerate to the
northeast across Iowa, southeast MN and into western WI. From the
severe perspective, given the intensifying nature of the surface
low, the kinematic environment will be impressive, the bigger
question mark comes with the degree of destabilization we see out
ahead of the line. From the MPX perspective, we'll see the northwest
end/bookend vortex of this QLCS move across our area. The first
rendition at the Day 1 convective outlook looks to have a good
handle on how far northwest an environment supportive of severe
weather will get with the northwest edge of the Enhanced risk that
comes up to Mankato, the southeast metro, and Eau Claire. This
should be a fast moving QLCS with the primary threat being damaging
wind gusts, though the shear environment will also be conducive to
QLCS tornado development, think of something like the severe QLCS we
saw back in September of 2018.

From the rainfall perspective, there will be two QPF maxima with
this system. One will be the trowal region in the cold conveyor belt
where synoptic forcing will be maximized. In a different time of
year, this would be something that could drop 2 feet of snow, but at
almost Memorial Day, it will be a large swath of 2-4" of rain from
headwaters of the MN northeast to the Voyageurs NP region. The other
rainfall max will come where that bookend vortex tracks, which right
now looks to be from Mankato up through the Twin Cities to the Twin
Ports. This looks to be more of a 1-3" type of setup, though with
much of that falling in a couple of hour period. The current Flash
Flood Watch captures the potential path for this second area of
heavy rain and left it unchanged.

Finally, but certainly something that can't be ignored, are the
strong winds on the west side of the system. HREF mean wind gusts
show a large area of wind gusts exceeding 50 mph developing along
the MN/SD border this afternoon. We continued the wind advisory and
expanded some out there, though with the HRRR showing winds gusting
over 60 mph, an upgrade to an High Wind Warning will be possible for
western MN.

For Wednesday, the biggest change we saw with the 00z guidance is a
sunnier/drier forecast for our area. The sunnier aspect also meant
highs took a step up as well, with 70s progged for areas south of I-
94. Dry weather is also expected to continue into Thursday if you're
looking for a time to cut down the jungle your yard has become.

Models continue to show our next shortwave and associated system
impacting the area Thursday night through Friday. We continue to see
some spread with this system, especially in terms of its strength,
but there was a noted strengthening of this system with overnight
runs of the ECMWF and Canadian. Rainfall amounts don't look to be as
eye popping as today's, but given the upward trend we'll be seeing
with our rivers, more rain certainly won't help the situation.

For the holiday weekend, the one area where we are seeing some
agreement is Saturday being dry. For Sunday and Monday, models show
more shortwave activity rotating through the region, though
agreement at this point is pretty poor, though we can at least
expect the possibility for rain to cap off the holiday weekend.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1227 PM CDT Tue May 21 2024

We're seeing a break in the showers and storms early this
afternoon before another round starts approaching from the
southwest by around 20z. A return to MVFR/IFR conditions is
expected as the storms move through, along with gusty winds.
Conditions will improve after 03-04z with only some scattered
showers. Our western most terminals will likely see gusts of
40kts or greater by this evening as the low wraps up and pulls
away to the northeast. LLWS will also be a concern for these
sites. These strong winds will move eastward through the
overnight hours and diminish somewhat by sunrise. A return to
VFR is expected during the early morning hours.

KMSP...Skies are clearing early this afternoon with thunderstorm
development still expected by 20-21z. All severe hazards are
possible through 00z before conditions improve. Winds will turn
westerly at this time with gusts around 30-35kts possible before
sunrise.

/OUTLOOK FOR KMSP/
WED...VFR. Wind W 15G30kts.
THU...VFR. Wind W 10 kts.
FRI...VFR/MVFR chc -SHRA/TSRA. Wind SE 10-15kts.

&&

.HYDROLOGY...
Issued at 321 PM CDT Mon May 20 2024

Given the setup for widespread heavy rainfall, we’re certain to
see most rivers in the area end their recent recession and
begin rising once again. Extended probabilistic guidance (HEFS)
shows the potential for decent rises on area rivers should
rainfall exceed 2.5 inches or so over large areas, something
that is in the realm of possibility. The upper Minnesota and
tributaries, as well as the Crow river basin, are probably the
most susceptible to seeing rises to near or above flood stage by
later in the week should this occur. Urban/small
stream/overland flooding is also possible during and shortly
after some of the heavier downpours Tuesday and Tuesday night.

A reminder: The NWS hydrology/river forecast webpage (AHPS) at
water.weather.gov is going to be discontinued next week (May
28th). The new site (NWPS, the National Water Prediction
Service) is located at water.noaa.gov … now is the time to
replace bookmarks and familiarize yourself with how the new site
looks and feels. Resources for learning more are available at
the bottom of the this page:
https:/www.weather.gov/owp/operations

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 11 PM CDT this evening for Chippewa-
     Douglas-Lac Qui Parle-Pope-Redwood-Stevens-Swift-Yellow
     Medicine.
     Flood Watch until 1 AM CDT Wednesday for Anoka-Benton-Carver-
     Chisago-Dakota-Hennepin-Isanti-Kanabec-Kandiyohi-McLeod-
     Meeker-Mille Lacs-Morrison-Ramsey-Renville-Scott-
     Sherburne-Sibley-Stearns-Todd-Washington-Wright.
     Flood Watch until 7 PM CDT this evening for Blue Earth-Brown-
     Faribault-Freeborn-Goodhue-Le Sueur-Martin-Nicollet-
     Redwood-Rice-Steele-Waseca-Watonwan.
WI...Flood Watch until 1 AM CDT Wednesday for Pierce-Polk-St. Croix.

&&

MESOSCALE...Dye
DISCUSSION...NDC
AVIATION...Dye
HYDROLOGY...CCS
Hazardous weather outlook, May 21, 2:13 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
213 PM CDT Tue May 21 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
221915-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
213 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Severe weather is expected later today. The main threats are
tornadoes and damaging wind, especially in southern and eastern
MN, and western WI.

Heavy rain and flooding is also possible.

Western MN will have northwest wind gusts near 50 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heavy rainfall today will lead to rises on rivers and their
tributaries through the end of the week, with some river flooding
possible during Memorial Day weekend.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will be needed later today.

jrb

In the hours before

Local storm report, May 21, 4:08 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
408 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     Tstm Wnd Gst     3 ESE Fairmont          43.63N 94.42W
05/21/2024  M60 MPH          Martin             MN   AWOS

            AWOS station KFRM Fairmont AP.

&&

JMS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:01 PM CDTSpecial Weather StatementMPXGoodhue29 min
May 20, 8:30 PM CDTSpecial Weather StatementMPXGoodhue30 min
May 20, 9:08 PM CDTRiver Flood WarningMPXRedwood, Renville25 hr
May 20, 9:37 PM CDTSpecial Weather StatementMPXFreeborn23 min
May 20, 10:45 PM CDTSpecial Weather StatementMPXSibley45 min
May 20, 11:08 PM CDTSevere Thunderstorm WarningMPXMartin37 min
May 20, 11:24 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood, Renville, Sibley36 min
May 20, 11:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMartin33 min
May 20, 11:50 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley25 min
May 21, 12:18 AM CDTSevere Thunderstorm WarningMPXRice27 min
May 21, 12:34 AM CDTSpecial Weather StatementMPXMcLeod26 min
May 21, 1:27 AM CDTSpecial Weather StatementMPXChisago33 min
May 21, 1:54 AM CDTSevere Thunderstorm WarningMPXChisago36 min
May 21, 3:59 PM CDTTornado WarningMPXBlue Earth, Faribault, Martin46 min
May 21, 4:26 PM CDTTornado WarningMPXBlue Earth34 min
May 21, 4:31 PM CDTTornado WarningMPXLe Sueur, Waseca33 min
May 21, 4:41 PM CDTFlash Flood WarningMPXBlue Earth, Martin, Nicollet, Watonwan3 hr
May 21, 4:46 PM CDTSevere Thunderstorm WarningMPXGoodhue44 min
May 21, 4:50 PM CDTTornado WarningMPXGoodhue, Rice, Steele40 min
May 21, 4:53 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele46 min
May 21, 5:20 PM CDTTornado WarningMPXDakota, Goodhue22 min
May 21, 5:21 PM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington54 min
May 21, 6:34 PM CDTSpecial Weather StatementMPXRamsey56 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.